Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 426, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 4, 2011, 4:44 PM EDT for Wilkes County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 4, 2011, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 123 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS52 KFFC 042044
SVRFFC
GAC317-042115-
/O.NEW.KFFC.SV.W.0426.110704T2044Z-110704T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WASHINGTON...MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWTOWN...FICKLIN...LUNDBERG...FLORAL HILL...ROCKY CREEK FIRE DEPT.
AND AONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3362 8262 3362 8276 3366 8282 3364 8285
3364 8287 3362 8289 3367 8291 3380 8293
3387 8262 3363 8259
TIME...MOT...LOC 2045Z 264DEG 4KT 3372 8281
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:20 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 4, 3:20 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT MON JUL 4 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI VALLEYS. SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING. TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE 100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS. .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN INCREASE IN TEMPS. TDP && .AVIATION... 18Z UPDATE... SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS. CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO 40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY AFTERNOON AS WELL. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 94 70 93 / 40 50 30 50 ATLANTA 73 91 73 92 / 40 50 40 40 BLAIRSVILLE 65 85 66 84 / 40 60 40 50 CARTERSVILLE 70 91 67 93 / 40 60 40 50 COLUMBUS 73 95 72 94 / 30 40 30 30 GAINESVILLE 72 91 72 90 / 40 60 50 50 MACON 72 95 71 95 / 30 40 30 30 ROME 71 92 69 93 / 40 60 40 50 PEACHTREE CITY 70 92 69 92 / 40 50 30 40 VIDALIA 72 95 74 94 / 20 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 941 AM EDT MON JUL 4 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 941 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS NORTH AND CENTRAL GEORGIA. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 4:19 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT MON JUL 4 2011
GAZ039-049>051-042045-
419 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILKES...
TALIAFERRO...MORGAN AND GREENE COUNTIES UNTIL 445 PM EDT...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VEAZEY...MOVING EAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILKES...TALIAFERRO...MORGAN AND GREENE
COUNTIES...INCLUDING AREAS AROUND LIBERTY...REYNOLDS PLANTATION...
VEAZEY...CAREY...PENFIELD...GRESHAMVILLE...GREENSBORO...PARKS MILL...
SWORDS...BUCKHEAD...WOODVILLE...WHITE PLAINS...UNION POINT...SILOAM
AND JACKSONVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
&&
LAT...LON 3345 8300 3347 8301 3343 8306 3340 8314
3340 8324 3348 8328 3345 8350 3363 8349
3371 8314 3370 8311 3371 8305 3369 8300
3373 8295 3376 8296 3380 8278 3354 8272
TIME...MOT...LOC 2019Z 257DEG 27KT 3350 8311Local storm report, Jul 4, 4:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 5 N MCINTYRE 32.92N 83.19W
07/04/2011 WILKINSON GA EMERGENCY MNGR
SEVERAL TREES DOWN JUST OFF HIGHWAY 441 NORTH OF
MCINTYRE.
&&
TDPSpecial weather statement, Jul 4, 4:32 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 432 PM EDT MON JUL 4 2011 GAZ053-054-056-067-068-042100- 432 PM EDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL 500 PM EDT... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HARALSON...MOVING EAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES...INCLUDING AREAS AROUND ROCKY MOUNT...TURIN... SHARPSBURG...WOOSTER...ALVATON...HARALSON...GAY...SENOIA...HILLTOP... HOLLONVILLE...DIGBEY AND BROOKS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3330 8440 3305 8445 3314 8476 3336 8466 TIME...MOT...LOC 2032Z 278DEG 11KT 3322 8463
Local storm report, Jul 4, 4:36 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL SENOIA 33.30N 84.55W
07/04/2011 E1.00 INCH COWETA GA PUBLIC
&&
MLSpecial weather statement, Jul 4, 4:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON JUL 4 2011
GAZ047>049-042100-
436 PM EDT MON JUL 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...NEWTON AND MORGAN COUNTIES UNTIL 500 PM EDT...
AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRICK STORE...MOVING SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALTON...NEWTON AND MORGAN COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE GUM CREEK...YOUTH...
WALNUT GROVE...PANNELL...MONROE...JERSEY...BETWEEN...HERNDONVILLE...
SOCIAL CIRCLE...GOOD HOPE...BRICK STORE...EBENEZER...RUTLEDGE AND
HARD LABOR CREEK STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3382 8352 3382 8351 3354 8354 3357 8368
3358 8371 3358 8379 3364 8390 3382 8389
3385 8365
TIME...MOT...LOC 2036Z 302DEG 15KT 3364 8378Local storm report, Jul 4, 4:44 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 6 N COMER 34.15N 83.13W
07/04/2011 E1.25 INCH MADISON GA COCORAHS
ALSO WINDS ESTIMATED 50-60MPH.
&&
TDPThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:43 AM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 4, 12:45 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 45 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Monroe | 36 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Fulton | 46 min |
| Jul 4, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 43 min |
| Jul 4, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 34 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 4, 2:32 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 4, 2:45 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 30 min |
| Jul 4, 2:48 PM EDT | Special Weather Statement | FFC | Carroll | 42 min |
| Jul 4, 2:58 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 32 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more | 44 min |
| Jul 4, 3:11 PM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jul 4, 3:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 23 min |
| Jul 4, 3:34 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Morgan, Oglethorpe | 36 min |
| Jul 4, 3:43 PM EDT | Special Weather Statement | FFC | Fayette | 32 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 44 min |
| Jul 4, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 42 min |
| Jul 4, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 37 min |
| Jul 4, 4:16 PM EDT | Special Weather Statement | FFC | Henry | 29 min |
| Jul 4, 4:19 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 26 min |
| Jul 4, 4:32 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jul 4, 4:36 PM EDT | Special Weather Statement | FFC | Walton | 24 min |
| Jul 4, 4:55 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 4, 4:57 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 4:58 PM EDT | Special Weather Statement | FFC | Fannin, Union | 32 min |
| Jul 4, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 37 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 4, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 37 min |
| Jul 4, 5:24 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson | 36 min |
| Jul 4, 5:28 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 32 min |
| Jul 4, 5:53 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | FFC | DeKalb | 51 min |
| Jul 4, 5:59 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 31 min |
| Jul 4, 6:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 43 min |
| Jul 4, 6:18 PM EDT | Special Weather Statement | FFC | Cherokee, Paulding | 27 min |
| Jul 4, 6:31 PM EDT | Special Weather Statement | FFC | Forsyth, Lumpkin, White | 29 min |
| Jul 4, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 4, 6:48 PM EDT | Special Weather Statement | FFC | Dade, Walker | 27 min |
| Jul 4, 6:49 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jul 4, 7:03 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin, White | 27 min |
| Jul 4, 7:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon, Paulding | 32 min |
| Jul 4, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 30 min |
| Jul 4, 7:16 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 4, 7:45 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd, Haralson, Paulding, Polk | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.